# SDR DXTA2024052011818

- Difficulty date: May 19, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N673QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605651
- Aircraft time: 15,021 hours, 11,365 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Socket
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Main Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: AFTER LANDING, WE HAD TO CYCLE THE DOOR LOCK TO OPEN THREE TIMES TO GET THE DOOR TO OPEN. PRECATCH HANDLE WAS PULLED AND DID NOT HELP THE SITUATION. THE ACOUSTIC SEAL WAS NOT THE ISSUE EITHER. DOOR HANDLE IS EXTREMELY STIFF WHEN CLOSING AND OPENING THE DOOR.  OPENED MCD AND OPERATED DOOR LATCHES WHILE DOOR WAS OPEN AND FOUND ALL OPERATIONAL DOOR LATCHES WHILE DOOR WAS OPEN AND FOUND ALL OPERATION SMOOTH CLEANED AND LUBED MCD PINS CLOSED MCD AND OPERATED MCD AND OPERATED DOOR FROM INSIDE FOUND DOOR HANDLE DIFFICULT TO OPERATE. ADJUSTED MCD PIN SOCKETS IAW AMM 52-10-00 AND OPERATED MCD MULPLE TIMES PWR AIRCRAFT AND RAN APU OPERATED MCD MULTIPLE MORE TIMES WITH NO FUTHER DISCEPANCY NOTED. ALL OPS ALL OPS CHECKS ALL OPS CHECKS GOOD AFTER ADJUSTMENT
